# SDR 95ZZZX3981

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22955
- Make and model: Amtr KR2
- Aircraft serial: 2206
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Condition: Departed
- Location: Engine
- Part time: 6 hours
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

UNCERTIFICATED AMATEUR BUILT AIRCRAFT DEPARTED AIRPORT ON FIRST FLIGHT SINCE COMPLETION.  PROP HUB ATTACH BOLT UNSCREWED AND PROP DEPARTED AIRCRAFT.  THE VW CONVERSION WAS PERFORMED BY HAPI.  THE PROP HUB BOLT RETAINING COTTER PIN WAS FOUND SHEARED.  THE OWNER/BUILDER HAD NOT CHECKED PROP TORQUE AND DID NOT KNOW WHO INSTALLED HUB TO ENGINE.
